# SDR DALA2021042102335

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,325 hours, 39,512 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 0649-PRESS- CABIN ALTITUDE EXCEEDED 10K FEET WHILE AT FL400. AFTER DESCENT TO FL280 & USING MANUAL CONTROL, THE AUTO CONTROLLER MONITORED CABIN ALTITUDE AT 5K FEET. INITIAL CORRECTIVE ACTION: APPLIED MEL. FOLLOW UP CORRECTIVE ACTION (4/18 MSP): REPLACED CABIN PRESSURE CONTROL PANEL, RT PACK FLOW CONTROL VALVE, CABIN PRESSURE OUTFLOW VALVE, BOTH CABIN PRESSURE CONTROLLERS. FIXED RT PACK SUPPLY & LT PACK PRI HEAT EXCHANGER DUCT LEAKS. SINGLE PACK & HULL DECAY CHECKS OK.
